MathSciNet Relay Station
MathSciNet bibliographic data
MR1121349 (92f:49011) 49K30 (34A60 34G20 47H20)
Tolstonogov, A. A. Extremal selectors of multivalued mappings and the "bang-bang'' principle for evolution inclusions. (Russian) Dokl. Akad. Nauk SSSR 317 (1991), no. 3, 589--593; translation in Soviet Math. Dokl. 43 (1991), no. 2, 481–485
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement